Pseudorandom numbers for conformal measures

Manfred Denker, Jinqiao Duan, Michael McCourt

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We propose a new algorithm for generating pseudorandom (pseudo-generic) numbers of conformal measures of a continuous map T acting on a compact space X and for a Holder continuous potential φ : X → ℝ. In particular, we show that this algorithm provides good approximations to generic points for hyperbolic rational functions of degree two and the potential -h log |T'|, where h denotes the Hausdorff dimension of the Julia set of T.

Original languageEnglish (US)
Pages (from-to)439-457
Number of pages19
JournalDynamical Systems
Volume24
Issue number4
DOIs
StatePublished - Dec 2009

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Computer Science Applications

Fingerprint

Dive into the research topics of 'Pseudorandom numbers for conformal measures'. Together they form a unique fingerprint.

Cite this